×

zbMATH — the first resource for mathematics

Some new viewpoints in differential geometry in the large. (English) Zbl 0063.00834
Not reviewed

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Carl B. Allendoerfer and André Weil, The Gauss-Bonnet theorem for Riemannian polyhedra, Trans. Amer. Math. Soc. 53 (1943), 101 – 129. · Zbl 0060.38102
[2] Blaschke, W., Vorlesungen über Integralgeometrie, Part 1, 2d ed., Leipzig, 1936; Part 2, Leipzig, 1937. · JFM 62.0836.04
[3] Elie Cartan, Les sous-groupes des groupes continus de transformations, Ann. Sci. École Norm. Sup. (3) 25 (1908), 57 – 194 (French). · JFM 39.0206.04
[4] Cartan, E., La théorie des groupes finis et continus et la géométrie différentielle traitée par la méthode du repère mobile, Paris, 1937. · JFM 63.1227.02
[5] Cartan, E., Leçons sur les invariants intégraux, Paris, 1922. · JFM 48.0538.02
[6] Cartan, E., Sur les variétés à connexion affine et la théorie de la relativité généralisée, Ann. École Norm. (3) vol. 40 (1923) pp. 325-412; vol. 41 (1924) pp. 1-25; vol. 42 (1925) pp. 17-88. · JFM 49.0542.02
[7] Cartan, Le principe de dualité et certaines intégrales multiples de l’espace tangentiel et de l’espace réglé, Bull. Soc. Math. France 24 (1896), 140 – 177 (French).
[8] E. Cartan, Sur les variétés à connexion projective, Bull. Soc. Math. France 52 (1924), 205 – 241 (French). · JFM 50.0500.02
[9] Cartan, E., Sur les invariants intégraux de certains espaces homogènes clos et les propriétés topologiques de ces espaces, Annales de la Société Polonaise de Mathématique vol. 8 (1929) pp. 181-225. · JFM 56.0371.02
[10] Shiing-shen Chern, A simple intrinsic proof of the Gauss-Bonnet formula for closed Riemannian manifolds, Ann. of Math. (2) 45 (1944), 747 – 752. · Zbl 0060.38103
[11] Shiing-shen Chern, Integral formulas for the characteristic classes of spere bundles, Proc. Nat. Acad. Sci. U.S.A. 30 (1944), 269 – 273. · Zbl 0060.38105
[12] Shiing-shen Chern, A generalization of the projective geometry of linear spaces, Proc. Nat. Acad. Sci. U. S. A. 29 (1943), 38 – 43. · Zbl 0060.39209
[13] Shiing-shen Chern and Chih-ta Yien, Sulla formula principale cinematica dello spazio ad \? dimensioni, Boll. Un. Mat. Ital. (2) 2 (1940), 434 – 437 (Italian). · Zbl 0024.08402
[14] Shiing-Shen Chern, On Riemannian manifolds of four dimensions, Bull. Amer. Math. Soc. 51 (1945), 964 – 971. · Zbl 0060.41405
[15] Charles Ehresmann, Sur la topologie de certains espaces homogènes, Ann. of Math. (2) 35 (1934), no. 2, 396 – 443 (French). · JFM 60.1223.05
[16] Ehresmann, C., Various notes on fibre spaces in C. R. Acad. Sci. Paris vol. 213 (1941) pp. 762-764; vol. 214 (1942) pp. 144-147; vol. 216 (1943) pp. 628-630.
[17] Charles Ehresmann and Jacques Feldbau, Sur les propriétés d’homotopie des espaces fibrés, C. R. Acad. Sci. Paris 212 (1941), 945 – 948 (French). · Zbl 0026.27101
[18] Feldbau, J. See Ehresmann, C.
[19] Paris Seminar, Notes on Elie Cartan’s scientific work, Paris, 1936.
[20] L. Pontrjagin, Characteristic cycles on manifolds, C. R. (Doklady) Acad. Sci. URSS (N.S.) 35 (1942), 34 – 37. · Zbl 0061.41203
[21] L. Pontrjagin, On some topologic invariants of Riemannian manifolds, C. R. (Doklady) Acad. Sci. URSS (N. S.) 43 (1944), 91 – 94. · Zbl 0061.41204
[22] de Rham, G., Sur l’analysis situs des variétés à n dimensions, J. Math. Pures Appl. vol. 10 (1931) pp. 115-200. · Zbl 0002.05502
[23] Santalò, L. A., Sobre la medida cinematica en el plano, Abh. Math. Sem. Hamburgischen Univ. vol. 11 (1935) pp. 222-236. · JFM 62.0840.01
[24] Norman E. Steenrod, Topological methods for the construction of tensor functions, Ann. of Math. (2) 43 (1942), 116 – 131. · Zbl 0061.41001
[25] N. E. Steenrod, The classification of sphere bundles, Ann. of Math. (2) 45 (1944), 294 – 311. · Zbl 0060.41412
[26] Stiefel, E., Richtungsfelder und Fernparallelismus in n-dimensionalen Mannigfaltigkeiten, Comment. Math. Helv. vol. 8 (1936) pp. 305-343. · JFM 62.0662.02
[27] Oswald Veblen and Tracy Yerkes Thomas, The geometry of paths, Trans. Amer. Math. Soc. 25 (1923), no. 4, 551 – 608.
[28] Veblen, O. See Thomas, T. Y.
[29] Veblen, O., and Whitehead, J. H. C., Foundations of differential geometry, Cambridge, 1932. · Zbl 0005.21801
[30] Weil, A. See Allendoerfer, C. B.
[31] Weyl, H., The classical groups, Princeton, 1939. · JFM 65.0058.02
[32] Whitehead, J. H. C. See Veblen, O.
[33] Whitney, H., Topological properties of differentiable manifolds, Bull. Amer. Math. Soc. vol. 43 (1937) pp. 785-805. · JFM 63.0556.03
[34] Hassler Whitney, On the topology of differentiable manifolds, Lectures in Topology, University of Michigan Press, Ann Arbor, Mich., 1941, pp. 101 – 141. · Zbl 0063.08233
[35] Yien, C. T. See Chern; S.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.